# SDR CALA2022081202041

- Difficulty date: August 12, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 69,782 hours, 25,127 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shear Tie
- Part number: NA
- Condition: Cracked
- Location: Sta 540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STA 540 AND RBL 15.04 IS CRACKED. SUPPORT TASK NSA EMX N/R 00097. REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND RBL BY UAL INSPECTION  U301243 08/09/2022. DATA WAS TRASCRIBED FROM 15.04 IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV NSA EMX N/R 00097, AND HANGER N/R 5867306, WORK ACCOMPLISHED BY ORIGINAL SEE NSA EMX N/R 00097 AND HANGER N/R 5867306 FOR V905004, INSPECTED BY V895832. WORK ACCOMPLISHED CIR C/W. SSFR REPORT, FORM 46-0024,ENTERED COMPLETED INSPECTION
